Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I started taking lisinopril two months ago to help me control my blood pressure better and my doctor did warn me about dry cough which is still really hard to manage since I have the feeling I need to clear my throat constantly.

However, relatively recently I started to notice that my vision is not as good as it was before. I’m getting both blurred vision and sometimes double vision and I’m wondering is this yet another side effect from lisinopril?

Loading...

Hello,

my mom was on lisinopril for several months this year and she too had very bad dry cough, as she says, like the constant need to clean your throat. On some days it was so bad she couldn't sleep at all because of the cough. So, I looked a bit into possible lisinopril side effects, and dry cough is considered to be common one.

However, problems with vision are something that the doctor who prescribed you lisinopril needs to know about, since it's rare and potentially very dangerous side effect.

Reply

Loading...